Jump to content
Sign in to follow this  
Nella

Nella: can only 3 pills ruin life?

Recommended Posts

Nella

hello,

 

In the past I took several SSRIs from 2002 - 2009 on and off (i was 14 - 21 years old). The side effects were having no libido and brain fog but disappeard when I dropped the SSRIs.

 

In May my psychiatrist prescribed me tianeptin, I took it only 3 days, but since then I have still a lot of problems like brain fog, anhedonia, insomnia, anxiety and PSSD. I don't know why there is no improvement after half a year and I wonder whether it will ever improve, How can that be after only 3 pills? Can 3 pills have destroyed my life forever? I'm really hopeless about this. Any advices for me? Please help me...

Edited by Karma
added member name to post title

Share this post


Link to post
Rhiannon

I doubt that this problem will be permanent.  But given your history of being on and off SSRIs at a young age (while your brain was still developing) and your bad reaction to another neurotransmitter-altering drug, I think it would be a good idea to avoid neurotransmitter-altering drugs from now on.

 

I think the problem is probably a combination of those three pills on top of the past history.  Not just the three pills by themselves. But of course I can't know that for sure.

 

Almost everyone recovers within a year or two. I think you will too.


Started on Prozac and Xanax in 1992 for PTSD after an assault. One drug led to more, the usual story. Got sicker and sicker, but believed I needed the drugs for my "underlying disease". Long story...lost everything. Life savings, home, physical and mental health, relationships, friendships, ability to work, everything. Amitryptiline, Prozac, bupropion, buspirone, flurazepam, diazepam, alprazolam, Paxil, citalopram, lamotrigine, gabapentin...probably more I've forgotten. 

Started multidrug taper in Feb 2010.  Doing a very slow microtaper, down to low doses now and feeling SO much better, getting my old personality and my brain back! Able to work full time, have a full social life, and cope with stress better than ever. Not perfect, but much better. After 23 lost years. Big Pharma has a lot to answer for. And "medicine for profit" is just not a great idea.

 

Feb 15 2010:  300 mg Neurontin  200 Lamictal   10 Celexa      0.65 Xanax   and 5 mg Ambien 

Feb 10 2014:   62 Lamictal    1.1 Celexa         0.135 Xanax    1.8 Valium

Feb 10 2015:   50 Lamictal      0.875 Celexa    0.11 Xanax      1.5 Valium

Feb 15 2016:   47.5 Lamictal   0.75 Celexa      0.0875 Xanax    1.42 Valium    

2/12/20             12                       0.045               0.007                   1 

 

I'm not a doctor. Any advice I give is just my civilian opinion.

Share this post


Link to post
Nella

I really want to belive that it won't be permanent, but sometimes it's hard to keep on hoping. there is no improvement after month and I don't know whether it ever will be, especially the sexual dysfunction seems for many people to be permanent. I worry about my marriage very much, don't know how much longer my husband will be waiting.. :(

Share this post


Link to post
Rhiannon

I have seen a lot of people go through the path of recovering from the problems caused by psychiatric drugs. So far the vast majority have gotten better with time and I see no reason to expect it to be different for you.

 

I think there is a section in this forum for PSSD but it's by invitation only.  If you post a thread under Symptoms and Self-Care and put PSSD in the heading, someone will notice it and I think they will help you. I don't know for sure, I'm not part of that group, thank goddess my sexual functioning seems to be okay.


Started on Prozac and Xanax in 1992 for PTSD after an assault. One drug led to more, the usual story. Got sicker and sicker, but believed I needed the drugs for my "underlying disease". Long story...lost everything. Life savings, home, physical and mental health, relationships, friendships, ability to work, everything. Amitryptiline, Prozac, bupropion, buspirone, flurazepam, diazepam, alprazolam, Paxil, citalopram, lamotrigine, gabapentin...probably more I've forgotten. 

Started multidrug taper in Feb 2010.  Doing a very slow microtaper, down to low doses now and feeling SO much better, getting my old personality and my brain back! Able to work full time, have a full social life, and cope with stress better than ever. Not perfect, but much better. After 23 lost years. Big Pharma has a lot to answer for. And "medicine for profit" is just not a great idea.

 

Feb 15 2010:  300 mg Neurontin  200 Lamictal   10 Celexa      0.65 Xanax   and 5 mg Ambien 

Feb 10 2014:   62 Lamictal    1.1 Celexa         0.135 Xanax    1.8 Valium

Feb 10 2015:   50 Lamictal      0.875 Celexa    0.11 Xanax      1.5 Valium

Feb 15 2016:   47.5 Lamictal   0.75 Celexa      0.0875 Xanax    1.42 Valium    

2/12/20             12                       0.045               0.007                   1 

 

I'm not a doctor. Any advice I give is just my civilian opinion.

Share this post


Link to post
Nikki

I am so sorry to hear that this happened.  I have read of people on another website who were affected by a short time on meds and they did recover.

 

I agree with Rhi about your reaction.  Are there other factors like stress, family turmoil, job problems, etc.?  I don't mean to be nosey. it's just that I find with myself that I get confused with what is the drugs or withdrawal from them, versus the stress that mounts up daily.

 

Nikki


Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Share this post


Link to post
Nella
I have seen a lot of people go through the path of recovering from the problems caused by psychiatric drugs. So far the vast majority have gotten better with time and I see no reason to expect it to be different for you.

 

 

I am so sorry to hear that this happened.  I have read of people on another website who were affected by a short time on meds and they did recover.

 

 

Thank you, that gives me a bit hope again.. 

 

I think there is a section in this forum for PSSD but it's by invitation only.  If you post a thread under Symptoms and Self-Care and put PSSD in the heading, someone will notice it and I think they will help you. I don't know for sure, I'm not part of that group, thank goddess my sexual functioning seems to be okay.

 

ok, I'll make an extra thread for PSSD, perhaps someone knows more about that.. 

 

I agree with Rhi about your reaction.  Are there other factors like stress, family turmoil, job problems, etc.?  I don't mean to be nosey. it's just that I find with myself that I get confused with what is the drugs or withdrawal from them, versus the stress that mounts up daily.

 

I'm stressed and a bit depressed by my apprenticeship, that was the reason why I took tianeptin in May.. but the brain fog and sexual dysfunction came exactly the day I took the pills, not a day earlier, so I think it's from the antidepressant..

Share this post


Link to post
Altostrata

We don't have a special forum for PSSD, sorry.

 

Use search and you'll find a number of topics about it.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
amro1991

Nella,

How are you doing now? Have you recovered?


Started on Zyprexa 15mg in January 2014
Switched to Invega in March 2014
Back to Zyprexa 5mg in June 2014
Quit anti psychotics cold turkey on September 1st 2014 after severe anhedonia and brain fog.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy